Online Store

best products from Thailand

+66 95 87 45 220

internet-magazin.tv

ThaiVoyage2013@gmail.com

Currency:
Language:
The cart is empty!



Заказать обратный звонок

×

Individual order

×
Individual order

Categories

Сustomer Reviews

Юлия (Клин)
« Посылочку получила. Огромное спасибо за быструю обработку заказа, качественный товар и подарочки...»

2016-11-29 12:34:20
stars



Yosef I (Tel Avi...)
« I have received the shipment thank you. All is good now All the best ..»

2016-11-29 01:56:06
stars



Daria (Moscow)
« Good evening! Received a parcel, thank you very much !!! For gifts, too, thank you very much !!! ..»

2016-11-28 21:10:51
stars



Language:

 

 

Tablets against colds and flu Tiffy dey

Manufacturer: Thailand
Product code: 4311-01
Vendor code: TV001497
Availability: Are available
Price: 0.60USD
amount:        Add to Wish List
Add to Compare
Proven and effective drug against the symptoms of colds and flu - Thai pills Tiffey.
Tiffy cold medicines quickly and effectively help with increasing temperature, with all the accompanying cold symptoms - headache, malaise, nasal congestion, sore throat, fever.
 
Application:
- Adults: 1-2 tablets, pills can be repeated every 4-6 hours;
- Children 6-12 years: 1 tablet can be repeated reception of tablets every 4-6 hours.
 
 
 
The pack of 4 tablets.
Characteristics
Composition of the product Paracetamol – парацетамол 500 мг; Phenylephrine HCl – Фенилэфрина Гидрохлорид 10 мг; Chlorpheniramine Maleate – Хлорфенирамин Малеат (антигистаминный препарат) 2 мг.
Packing Quantity (pcs) 4

Write a review

Your name:


Your feedback: Attention: HTML It is not supported! Use plain text.

Appraisal: Bad           Good

Enter the code shown in the picture:



Related products